# SDR 2LCF202407010059

- Difficulty date: June 17, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N532LA
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 104,577 hours, 24,882 cycles
- Engine: Ge CF680C2B6F
- Engine time: 56,645 hours, 11,189 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT N532LA HAD THE FOLLOWING REPORT IN FLIGHT AT 6000 FT ON JUNE 17TH “LOUD BANG AT 6000FT", CREW DID NOT REPORT ANY ENGINE PARAMETERS VARIATION NOR PRESSURIZATION FAULTS; HOWEVER THEY DECIDED TO RETURN TO MIA. ONCE THE AIRPLANE ARRIVED AT MIA, INSPECTION OF THE AIRCRAFT WAS ACCOMPLISHED; EXTERNAL AREAS AND FUSELAGE, MAIN AND LOWER CARGO COMPARTMENTS, INTERNAL PANELS AND OTHERS SURROUNDED AREAS WERE INSPECTED WITHOUT OBSERVATIONS.  AIR CONDITIONING DUCTS WERE INSPECTED AND REVEALED A DUCT TO FLIGHT DECK WITH 2 CLAMPS OUT OF POSITION, BOTH CLAMPS WERE REPLACED ACCORDING TO AMM 21-22-00 WITH AIR LEAKAGE TEST AFTER REPLACEMENT. AIR CONDITIONING PACKS LEAKAGE TEST WAS ACCOMPLISHED ACCORDING TO AMM 21-51-00-216-001 WITHOUT OBSERVATIONS, "EXCESSIVE CABIN PRESSURE LEAKAGE TEST" ALSO WAS ACCOMPLISHED ACCORDING TO AMM 05-51-24-782-001 WITH 4 PSI DIFFERENTIAL AND NO FINDINGS WERE NOTED.  AIRCRAFT WAS RELEASED AND ON BOARD MECHANIC WAS MONITORING AIRCRAFT CONDITION DURING THE NEXT FLIGHT WITHOUT ANY ABNORMAL CONDITION
